# SDR USAA2009062991618

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 63,868 hours, 28,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9475 - PHX-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT AT ROW 11 A/C RIGHT DISCONNECTED AND INOPERATIVE.  RECONNECTED HARNESS.  OPERATIONAL CHECK WAS GOOD.
